# SDR RRXA003310

- Difficulty date: July 11, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N996GE
- Make and model: Doug DC-8-71
- Aircraft serial: 45996
- Aircraft time: 91,919 hours, 32,171 cycles
- System (JASC): 7100 · Powerplant System
- Part: Plug
- Condition: Missing
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND BORESCOPE PLUGS NOT INSTALLED ON NR 4 ENGINE AT 12:30, 10:00 AND 9:00 POSITIONS, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  INSTALLED AND SAFETIED BORESCOPES PLUGS ON NR 4 ENGINE IAW DFM 56 AND MM 72-42-00.
